Still nautious from a Yeast infection or Pelvic Infection?
Patient : I was recently diagnosed with a mild yeast infection about two weeks ago and a severe pelic inflammatory infection. I took a antibiotic for a week and then took the medicine for the yeast infection. Although today i woke up and i have been feeling nautious all day. Is it possible the medicine didnt clear the infection?
Your symptoms could be the result of the side-effects of the medication and may not necessarily mean that the drug was ineffective. You may want to see your doctor after completing the medication to test whether the infection has be cleared or not.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.